# SDR SWAA2022081842369

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 6,610 hours, 2,790 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORTED SMELL OF RUBBER OR SMOKE FROM AFT GALLEY. TURNING COFFEE MAKER. AFT GALLEY LIGHTS OFF STOPPED SMELL . NO SMOKE SEEN. RUBBER SMELL DID NOT RETURN REMAINDER OF FLIGHT / [01] C/W SMOKE OR FUMES IN CABIN CONDITIONAL INSP REF AMM 05-51-56. COULD NOT DUPLICATE AND SMOKE; FUMES OR SMELLS IN CABIN OR AFT GALLEY AREA. R/R BOTH AFT GALLEY COFFEE MAKERS REF AMM 25-32-01. OPS CKS GOOD. A/C OK FOR SERVICE.
